# SDR ASAA2022072039186

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,177 hours, 9,840 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 130
- Condition: Inoperative
- Location: #1 Engine
- Part time: 19,997 hours, 6,355 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PERSSURE SPLIT OF 20 PSI, DURING CLIMB. LEFT 25 PSI RIGHT 45 PSI. GROUNDED - YES. REPLACED #1 PCV REF B737-900 AMM 36-12-02-400-801. OPS CK GOOD. CROSSOVER CK REF AMM 36-11-00-710-801 BOTH ENGINES NO DISCREPANCIES NOTED.
